Show simple item record

dc.contributor.authorZhang, Zhijun ( )
dc.date.accessioned2021-07-16T19:30:09Z
dc.date.available2021-07-16T19:30:09Z
dc.date.issued2006-05-20
dc.identifier.citationZhang, Z. (2006). A boundary blow-up for sub-linear elliptic problems with a nonlinear gradient term. Electronic Journal of Differential Equations, 2006(64), pp. 1-9.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13937
dc.description.abstractBy a perturbation method and constructing comparison functions, we show the exact asymptotic behaviour of solutions to the semilinear elliptic problem Δu - |∇u|q = b(x)g(u), u > 0 in Ω, u|∂Ω = +∞, where Ω is a bounded domain in ℝN with smooth boundary, q ∈ (1, 2], g ∈ C[0, ∞) ∩ C1 (0, ∞), g(0) = 0, g is increasing on [0, ∞), and b is non-negative non-trivial in Ω, which may be singular or vanishing on the boundary.
dc.formatText
dc.format.extent9 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2006, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectSemilinear elliptic equationsen_US
dc.subjectLarge solutionsen_US
dc.subjectAsymptotic behaviouren_US
dc.titleA boundary blow-up for sub-linear elliptic problems with a nonlinear gradient termen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.
dc.description.departmentMathematics


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record